# SDR IPXA2025060742228

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337800000
- Part serial: TAG039876
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR 50 BETWEEN -Y450 AND -Y953 BENT. JP-110 VERIFIED INSTALLATION OF  NEW CROSSBEAM PART NUMBER A5381337800001, BATCH NUMBER# 0004325900 AT FRAME 50, BETWEEN -Y450 AND -Y953 IAW A300-600 SRM 51-40-21, TORQUE VALUE IAW SRM 51-49-00, TABLE# 9, PAGE 6
